ITP OpenIR

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Modified Friedmann equations in R-1-modified gravity 期刊论文
CLASSICAL AND QUANTUM GRAVITY, 2003, 卷号: 20, 期号: 22, 页码: 4949-4961
Authors:  Meng, XH;  Wang, P;  Meng, XH , Nankai Univ, Dept Phys, Tianjin 300071, Peoples R China.
Adobe PDF(228Kb)  |  Favorite  |  View/Download:116/14  |  Submit date:2012/08/30
Cosmological Constant  Accelerating Universe  Newtonian Dynamics  Quintessence  Supernovae  Brane